advertisement
Question
Posted by: Anonymous | 2009/05/04

Breakthrough Bleeding

I have been on yasmin for a number of years and am on my last week of active pills before taking the inactive pills and have been having breakthrough bleeding (black substance) spotting for the last few days. This has never happened to me before. Do you think this could be a problem or what do you suggest?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I would suggest that you see your gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement